top of page

Feel Worse on TRT? Read this Now!


While testosterone replacement therapy (TRT) can be helpful for individuals with low testosterone levels, it is possible to experience negative side effects from the treatment. Some reasons why an individual may feel worse on TRT include:

  1. Hormonal imbalances: Testosterone replacement therapy can disrupt the delicate balance of hormones in the body. If the dose of testosterone is too high, it can lead to an excess of testosterone and an imbalance of other hormones, such as estrogen. This can cause symptoms such as mood swings, irritability, and anxiety.

  2. Allergic reactions: In some cases, individuals may have an allergic reaction to the testosterone medication, which can cause symptoms such as hives, swelling, and difficulty breathing.

  3. Underlying health conditions: If an individual has an underlying health condition, such as sleep apnea or diabetes, TRT can exacerbate symptoms and make the individual feel worse.

  4. Incorrect dosage or administration: If the dose of testosterone is too low or the medication is not being administered correctly, it may not be effective in treating low testosterone levels, and the individual may continue to experience symptoms.

If you are experiencing negative side effects from testosterone replacement therapy, it is important to seek and discuss with a knowledgeable healthcare provider at the Optimal T Clinic. They can evaluate your symptoms and adjust your treatment plan as needed to help you feel better.

41 views0 comments

Comments


bottom of page